# SDR AALA201810054001

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,940 hours, 7,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO, RIGHT TRANSITION PANEL, BETWEEN BS 490 AND 500A, RBL 24.  REPLACED THE TRANSITION PANEL IAW 51-00-05.
